# SDR AWXA0000401

- Difficulty date: June 21, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,149 hours, 45,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, NUMEROUS STRINGER CLIPS CRACKED AT STA 727 8L & 8R, STA 827  9-10R, STA 787  4L, 5L, & 8R; 747 R5, R7, L-7 AND STA 767 4R, 7R.  REMOVED AND REPLACED TIE CLIPS IAW 737 SRM 51-30-2.
